{"product_id":"buplex-ibuprofen-200mg-tabs-12pk","title":"Buplex Ibuprofen 200Mg Tabs 12Pk","description":"\u003cp\u003eBuplex contains Ibuprofen, which is an anti-inflammatory and pain-relieving medicine. Each film-coated tablet contains Ibuprofen 200mg. Buplex is used to treat; Pain Fever Headache Migraine Dental pain Period pain You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 50 tablets per order. Do not take with any other ibuprofen products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND\u003c\/p\u003e","brand":"Buplex","offers":[{"title":"Default Title","offer_id":57051143045451,"sku":"5690528112115","price":2.79,"currency_code":"EUR","in_stock":false}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/buplex-ibuprofen-200mg-tabs-12pk-1.jpg?v=1790169776","url":"https:\/\/mccormackspharmacy.ie\/products\/buplex-ibuprofen-200mg-tabs-12pk","provider":"McCormacks Pharmacy","version":"1.0","type":"link"}